MAUDE Adverse Event Report: ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE

ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 7700.US
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: acutronic support in conjunction with the customer determined the most likely cause of the event is the motherboard.Additional information was requested on whether or not the repairs will be done by distributor or acutronic.
 
Event or Problem Description
The customer reported that the monsoon ventilator alarmed with the following issues: peak inspiratory pressure (pip) measuring electronic error and driving (dp) measuring electronic errors.The issue occurred during patient use in adult double jet ventilation mode.The customer reported the error occurred twice during a twelve hour shift and was still in use.At this time, there is no known impact or consequence to the patient.

Brand Name
MONSOON+
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ACUTRONIC MEDICAL SYSTEMS AG
fabrik im schiffli
hirzel, 8816
SZ  8816
MDR Report Key8805622
Report Number8031033-2019-00001
Device Sequence Number13538868
Product Code CBK
UDI-Device Identifier07640140861616
UDI-Public(01)07640140861616
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K012691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7700.US
Device Catalogue Number7700.US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;